# SDR AALA201811019020

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,355 hours, 12,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF, 4L DOOR SLIDE ARM DISAGREED WITH ARMED DOOR FLIGHT ATTENDANT FORWARD PANEL AND ALSO SHOWED DISCREPANCY. MAINTENANCE FOUND BOTH AFT SERVICE DOORS ASSIST BOTTLES WITH LOW PRESSURE AND SERVICED BOTH LEFT (SEE AALA201810299021) AND RIGHT AFT ASSIST BOTTLES PER AMM 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
